Double one-sided cross-validation of local linear hazards

Gámiz Pérez, M. L., Mammen, E., Miranda, M. D. M. & Nielsen, J. P. (2016). Double one-sided cross-validation of local linear hazards. Journal of the Royal Statistical Society: Series B, 78(4), pp. 755-779. doi: 10.1111/rssb.12133

[img]
Preview
Text (Article) - Accepted Version
Download (282kB) | Preview
[img]
Preview
Text (Supplement) - Accepted Version
Download (42kB) | Preview

Abstract

This paper brings together the theory and practice of local linear kernel hazard estimation. Bandwidth selection is fully analysed, including Do-validation that is shown to have good practical and theoretical properties. Insight is provided into the choice of the weighting function in the local linear minimization and it is pointed out that classical weighting sometimes lacks stability. A new semiparametric hazard estimator transforming the survival data before smoothing is introduced and shown to have good practical properties.

Item Type: Article
Additional Information: This is the peer reviewed version of the following article: Perez, M. L. G., Mammen, E., Miranda, M. D. M. & Nielsen, J. P. Double one-sided cross-validation of local linear hazards. Journal of the Royal Statistical Society: Series B, which is published in final form at http://http:/dx.doi.org/10.1111/rssb.12133/. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Uncontrolled Keywords: Aalen’s multiplicative model; cross-validation; Do-validation; filtered data; local linear estimation; semiparametric estimation.
Subjects: Q Science > QA Mathematics
Divisions: Cass Business School > Faculty of Actuarial Science & Insurance
URI: http://openaccess.city.ac.uk/id/eprint/12651

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics